MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY ROOT W/ NONINVASIVE BLOOD PRESSURE AND TEMPERATURE; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 52 DISCOVERY ROOT W/ NONINVASIVE BLOOD PRESSURE AND TEMPERATURE; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 25931
Medical Device Problem Codes Incorrect Measurement (1383); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation, or new information is obtained, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the device is not giving a blood pressure measurement, and when it does it isn't accurate.No patient impact, or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.During evaluation the device passed all visual and functional testing.During simulation testing, the device passed manual and preset conditions and provided accurate measurements.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed.Other, other text: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).
 
Event or Problem Description
The customer reported the device is not giving a blood pressure measurement and when it does it isn't accurate.No patient impact or consequences were reported.

Brand Name
ROOT W/ NONINVASIVE BLOOD PRESSURE AND TEMPERATURE
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key10692169
Report Number3011353843-2020-00170
Device Sequence Number17120407
Product Code MWI
UDI-Device Identifier00843997011907
UDI-Public00843997011907
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25931
Device Catalogue Number9695
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1